Iterated extensions of models of countable theories and their
Algebra i logika, Tome 34 (1995) no. 6, pp. 623-645
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1995_34_6_a2,
author = {S. S. Goncharov and M. Pourmahdian},
title = {Iterated extensions of models of countable theories and their},
journal = {Algebra i logika},
pages = {623--645},
year = {1995},
volume = {34},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1995_34_6_a2/}
}
S. S. Goncharov; M. Pourmahdian. Iterated extensions of models of countable theories and their. Algebra i logika, Tome 34 (1995) no. 6, pp. 623-645. http://geodesic.mathdoc.fr/item/AL_1995_34_6_a2/